... mouth twitching and uncontrolled drooling. Have stopped the med 3 days ago, still presenting side effects. Does anyone know how long these may last?
He may have withdrawals for a couple of weeks. It appears that your grandson had some severe reactions to this med. So glad it was stopped. Hope he is seeing a doctor about all of this. If you are in the US it is best to report this to the FDA they have a web site you can do this on.
He is lucky to have a grandparent that loves him.
Hope he gets better soon.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2012 • 3 answers
Posted 25 Oct 2013 • 4 answers
Posted 13 Feb 2015 • 1 answer
Posted 28 Oct 2015 • 1 answer
Posted 12 Jan 2018 • 2 answers